# SDR RAIA950738

- Difficulty date: July 23, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N124AM
- Make and model: Emb EMB-120RT
- Aircraft serial: 120016
- System (JASC): 3240 · Landing Gear Brake System
- Part: Valve
- Part number: 396512
- Condition: Intermit
- Location: Brake Syst
- Stage of operation: TX
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MOMENTARILY LOST BRAKES ON TAXI.  REPLACED BRAKE CONTROL VALVE.  (W)
